MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC SerosaFuse®; Endoscopic Suture/Plication System, Gastroesophageal Reflux Disease (Gerd)

MERIT MEDICAL SYSTEMS INC SerosaFuse®; Endoscopic Suture/Plication System, Gastroesophageal Reflux Disease (Gerd)
Catalog Number R2275/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/11/2026
Type of Reportable Event Serious Injury

Brand Name
SerosaFuse®
Common Device Name
Endoscopic Suture/Plication System, Gastroesophageal Reflux Disease (Gerd)
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
lisa perz msn, rn, pmp
1600 merit parkway
south jordan, UT 84095
+1(801)208-4225
MDR Report Key50698698
Report Number1721504-2026-00431
Device Sequence Number17615241
Product Code ODE
UDI-Device Identifier00884450848135
UDI-Public00884450848135
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K240879
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberR2275/A
Device Lot NumberH3510727
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Supplement Date Received by Manufacturer09/16/2026
Initial Report FDA Received Date09/09/2026
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown